# SDR AALA20100622TUL05

- Difficulty date: June 22, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP WEDGE ON INBOARD FLAP HAS 3 DENTS.  TWO DENTS REMOVED BY DRILLING AND THIRD DENT REMOVED BY CUTTING 1 INCH HOLE.  DYE CHECKED AREA FOR CRACKS, NONE FOUND.  PLUGGED THE DRILLED HOLES WITH RIVETS PER SRM 57-01-00, FIGURE 2 SHEET 2.  REPAIRED 1 IN HOLE WITH FLUSH REPAIR PER SRM 57-01-00 FIGURE 5 SHEET 2 AND FIGURE 8 SHEET 1.  USED TI-6AL-4V FOR DOUBLER PER AARD 51-60-00-05.
